EconPapers    
Economics at your fingertips  
 

Conditional Estimators in Exponential Regression with Errors in Covariates

Sergiy Shklyar ()
Additional contact information
Sergiy Shklyar: Taras Shevchenko National University of Kyiv

A chapter in Modern Stochastics and Applications, 2014, pp 337-349 from Springer

Abstract: Abstract In this chapter we deal with a regression model in which there is Gaussian error in the regressor and the response variable has an exponential distribution. We consider three methods of estimation: Sufficiency estimator, Conditional Score estimators developed by Stefanski and Carroll (Biometrika 74, 703–716 1987), and Corrected Score estimator developed by Stefanski (Commun. Stat. Theory Methods 18, 4335–4358 1989) and Nakamura (Biometrika 77, 127–132 1990). We have written explicitly the estimating equations for these estimators. Sufficiency and Corrected Score estimators were compared numerically.

Keywords: Exponential Family; Joint Density; Score Estimator; Corrected Score; Canonical Parameter (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-03512-3_19

Ordering information: This item can be ordered from
http://www.springer.com/9783319035123

DOI: 10.1007/978-3-319-03512-3_19

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-03512-3_19